# SDR ASAA0210033

- Difficulty date: January 9, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6554967
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND CHORD AT BS 706-727B, RBL 45 CORRODED.  REPAIRED CHORD PER EA.  (M)
